# SDR JJBA20250109007

- Difficulty date: November 2, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,378 hours, 26,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING GUSSET BEAM HAT FOUND CORROSION ON BEAM HAT SECTION ASSY OUT OF LIMITS. REMOVED CORROSION IN TWO PLACES DAMAGE A AND DAMAGE B AND FOUND OUT OF LIMITS ON BOTH DAMAGES. CUT OUT DAMAGE DIMENSIONS. DAMAGE A = 2.18" X 1.09" AND DAMAGE B = 1.8" X 1.09". ACCOMPLISHED HFEC INSPECTION. NO INDICATION OF ADDITIONAL DAMAGE OR CRACKS FOUND AT THIS TIME. MAKING A REPAIR PART INTERNAL DOUBLERS 2 EA AND FILLER 1EA ON TWO PLACES DAMAGE A AND DAMAGE B. LOCATED HOLES AND COUNTER SKINS DOUBLERS. INSTALLED REPAIR PARTS DAMAGE A AND B AT RH OMEGA SHAPED BEAM FR 59 - FR 60.
